# SDR DL757001644

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 8,272 hours, 3,826 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Airstart
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRSTART DOOR MISSING WITH DAMAGE TO LT PACK ACCESS DOOR.  REPLACE LT A/C ACCESS BAY DOOR.
